whiterabit (whiterabit) wrote in vaginapagina,
whiterabit
whiterabit
vaginapagina

  • Mood:

Post Birth Control Skin

A little back story: I had to go off birth control in May because it was try that or have my no stone containing gallbladder out. Going off birth control magically cured my gallbladder problem.

After I went off the pill my skin FLIPPED OUT. I had been on the pill from 18-25 so 7 years of my life where my body just didnt have to remember how to make certain hormones. Aside from the skin problems, going off birth control was the best thing I've ever done and I sort of refuse to go back (despite how hard my mother and my doc keep pushing it as the ONLY way to not get pregnant.)

I never had acne as a teen before I went on the pill. Maybe a pimple here or there. But now its like the week before my period my skin just loads up on pimples and doesnt get rid of them until after my period is over. (So its ten days of greasy no matter how often I wash my face nonsense)

Has anyone gone off birth control and had something similar happen? I know everyones body is different but I just want to know that 4 months off birth control there is still hope it will get better or if I should just cave and go back on birth control..if only to clear my skin. (Which I am admittedly conflicted about because that makes me feel like my body is addicted to artificial hormones and the only way for it to get better is to re-addict it??)

So please any advice you can give me would help.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments